Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Stomach virus, flu, white patch on tongue, panic attacks, stress related

I have a question -- I had a stomach virus for two days and was throwing up (both me and my daughter) then, three days later I got the flu for two weeks; however, during the flu I noticed white patch on the side of my tongue with two fissures (they look like cuts) but the white patch disappeared two days later. Then, three weeks later I noticed I had the white patch again but the next day it was gone. I have been really stressed out and having severe panic attacks. Could this be stress related
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

You seem to be suffering from a viral infection.
you need to take adequate rest .
Increase the intake of fluids and especially water.
As far as the white patch over the tongue is concerned, it can be due to a fungal infection of the tongue which is candidiasis.
Such an infection can come up during episodes of illness or due to intake of antibiotics.
You might need treatment with both oral and topical antifungals.

Dr Geetika Paul
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor